Trudy Matematicheskogo Instituta imeni V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1989, Volume 191, Pages 108–117 (Mi tm1567)  

Infrared bounds in the theory of phase transition

D. P. Sankovich


Full text: PDF file (1169 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1992, 191, 121–130

Bibliographic databases:
UDC: 530.1

Citation: D. P. Sankovich, “Infrared bounds in the theory of phase transition”, Statistical mechanics and the theory of dynamical systems, Collection of papers. Dedicated to Academician N. N. Bogolyubov on his 80th birthday, Trudy Mat. Inst. Steklov., 191, Nauka, Moscow, 1989, 108–117; Proc. Steklov Inst. Math., 191 (1992), 121–130

Citation in format AMSBIB
\Bibitem{San89}
\by D.~P.~Sankovich
\paper Infrared bounds in the theory of phase transition
\inbook Statistical mechanics and the theory of dynamical systems
\bookinfo Collection of papers. Dedicated to Academician N.\,N.~Bogolyubov on his 80th birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1989
\vol 191
\pages 108--117
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1029043}
\zmath{https://zbmath.org/?q=an:0925.82080}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1992
\vol 191
\pages 121--130


Linking options:
  • http://mi.mathnet.ru/eng/tm1567
  • http://mi.mathnet.ru/eng/tm/v191/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:119
    Full text:64

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021